# SDR HNAA2018103100269

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 33,509 hours, 27,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  907     33-20  0004610  28OCT18  RIC  CLOSE ROW 13 FLOOR PROXIMITY LIGHT PULLED OUT OF HOLDER 27625 00 NGR FACT  28OCT18  10:29  RIC R/R FLOOR PROXIMITY LIGHT AT ROW 13 IN REF TO AMM 33-50-12-000/400-801-A. OK FOR SERVICE.
